# SDR UIEA2015020600081

- Difficulty date: February 6, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 65,547 hours, 11,477 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tee Fitting
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE CAVITY WS 680 FOUND CORROSION, INSIDE 572GB.  LT WING TE CAVITY FWD OF NR 5 SPOILER ACTUATOR UPPER TEE CHORD REPAIRED IAW R1-57-51 10815 REV B.
